# SDR USAA020205

- Difficulty date: May 15, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 1.5 INCH, JUST ABOVE AFT ENTRANCE DOOR BS 967.  INSTALLED NEW ATTACH ANGLE.  (M)
